# SDR AWXA200601083

- Difficulty date: June 30, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C7 CHECK DISCOVERED CORROSION AROUND THE HOLE NR 71 ACTUATING CYLINDER ANCHORAGE LEFT WING.  CORROSION WAS REMOVED AROUND HOLE NR 71 LT WING AMWEST ENGINERING REPAIR NR 26-5721-06181-ES2.
